# SDR C2XA10RI064

- Difficulty date: May 15, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 20,115 hours, 15,211 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2898 - ATL - FLIGHT CREW REPORTED LAV SMOKE WOULD NOT TEST.  EWR MX RE-SECURED DETECTOR PANEL HARNESS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
